[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Number 1 (9-2016) ::
JSRI 2016, 13(1): 1-24 Back to browse issues page
Testing Skew-Laplace Distribution Using Density-based Empirical Likelihood Approach
M. Safavinejad *, S. Jomhoori, H. Alizadeh Noughabi
, m_safavinejad1368@yahoo.com
Abstract:   (839 Views)

Abstract: In this paper, we first describe the skew-Laplace distribution and its properties. We then introduce a goodness of fit test for this distribution according to the density-based empirical likelihood ratio concept. Asymptotic consistency of the proposed test is demonstrated.

The critical values and Type I error of the test are obtained by Monte Carlo simulations.

Moreover, the empirical distribution function (EDF) tests are considered for the skew-Laplace distribution to show they do not have acceptable Type I error in comparison with the proposed test. Results show that the proposed test has an excellent Type I error which does not depend on the unknown parameters.

The results obtained from simulation studies designed to investigate the power of the test are presented, too. The applicability of the proposed test in practice is demonstrated by real data examples.

Keywords: Density-based empirical likelihood, likelihood ratio, skew-Laplace distribution, goodness of fit tests, Type I error.
Full-Text [PDF 212 kb]   (253 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/11/23 | Accepted: 2016/11/23 | Published: 2016/11/23
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



DOI: 10.18869/acadpub.jsri.13.1.1


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Safavinejad M, Jomhoori S, Alizadeh Noughabi H. Testing Skew-Laplace Distribution Using Density-based Empirical Likelihood Approach. JSRI. 2016; 13 (1) :1-24
URL: http://jsri.srtc.ac.ir/article-1-214-en.html
Volume 13, Number 1 (9-2016) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.046 seconds with 788 queries by yektaweb 3430